Rosa C. Orellana

Academic Appointments

Professor of Mathematics

Department(s): 
Mathematics
Education: 
B.S. California State University at Los Angeles
M.A. University of California at San Diego
Ph.D. University of California at San Diego

Selected Publications

“The Hilbert Series for the Ring of Hook Schur Functions,” Preprint. Available at: http://lanl.arxiv.org/abs/math.CO/0008152 (Retrieved November 2006).

Ram, A, and R Orellana, Affine Braids, Markov Traces and the Category O . Preprint. Available at http://lanl.arxiv.org/abs/math.RT/0401317 . (Retrieved November 2006).

Aguiar, M, K Nyman, and R Orellana, “New Results on the Peak Algebra,” Journal of Algebraic Combinatorics, 23:2 (March 2006) 149-188. Available at http://www.math.dartmouth.edu/~orellana/peaksII.pdf (Retrieved November 2006).

Ballantine, C and R Orellana, “On the Kronecker Product S (n-p,p) *S λ ,” Electronic Journal of Combinatorics , 12:R28 (2005) 1-26.

“On the Algebraic Decomposition of a Centralizer Algebra of the Hyperoctahedral Group,” Contemporary Mathematics , 376 (2005) 345-357.

Works in progress

“Kronecker Products of Characters of Complex Reflection Groups;” “The Cyclotomic Solomon Algebra;” “On Partition Algebras of Complex Reflection Groups;” “A Combinatorial Interpretation for the Coefficients in the Kronecker Product S (n-p,p) *S ? ;” “A Hopf Algebra of Uniform Block Permutations. Preprint 2005”